Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hep C And Mosquitos

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

VERY PUZZLED AND WORRIED

pls doc my partner was diagnosed 4 month ago with hiv,hepc and also a bite from a sandfly.as u can imagine the whole process as been a nightmare.he is at present on truvada norvir and retniver i think,well i am very worried as he has constant sweats...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Your partner should begin feeling better on his HIV medications. If his fatigue continues, there are many causes to be considered. One is hepatitis C, which causes liver disease and often accompanying fatigue. He should have monitoring of his CD4... Read more »